have 3 little boys. I am constantly fighting with my Husband over stupid things. I tend to cry alot ... credit for anything and i constantly feel like whatever i am doing is wrong. I am just tired of my spurts ...
runs in my family, although i am a nineteen year old woman with bipolardisorder and ptsd. what s going ...i have started having mild memory problems, constant headaches, ranging from mild to severe ...
Psychotherapy like Cognitive behavioural therapy, family-focused therapy, and psychoeducation. Medications like Lithium, carbamazepine, sodium valproate are the treatment modalities for Bipolardisorder.
I think i have bipolardisorder
Do consul;t a Psychiatrist who after counselling and certain investigations can diagnose you to have Bipolar disease.
Will going off and on meds for bipolardisorder cause braun damage? And will your body eventually not react to meds?
Welcome to HCM forum,
Brain damage is a very generalized word and its hard to explain. There can be some insult to the brain. You can have side effects for not being regular on the medications and that can cause your medications to be less effective as its suppose to be in future. So there is no excuse for you to miss any medications. If i were you, I would not.
Happy to help.